# SDR UIEA2016021500095

- Difficulty date: February 15, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,268 hours, 16,550 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP EICAS MSG UPON LANDING.  RESET CB IAW AMM 20-60-05, OPERATIONS CHECKED PUMP IAW AMM 28-22-00.  OPERATIONS CHECKED NORMAL IAW FIM 28-22 FT 820.
